I was on 10 mg of Lexapro for the LONGEST time and then he bumped me up to 20 mg and I got WORSE! Has anyone else had this side effect? I got violent and suicidal. I sought help and they changed my meds quickly. So far so good but I was just wondering. Now I am on Cymbalta but think I need a higher dose. I am just afraid to up my dosage because of what happened with the lexapro! Any advice?
Posts You May Be Interested In
I've been pretty stable the last few months. I haven't had a depressive episode in months and no hypomania. My meds really seem to be working. I was substitute teacher last school year but I recently found a part time job as a paraprofessional and I am happy with a set schedule. I'm doing so well and I hope it continues. My kids see a huge change in me and are proud of how well I am doing.
Ephesians 4:29 New Life Version (NLV)29 Watch your talk! No bad words should be coming from your mouth. Say what is good. Your words should help others grow as Christians.